Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Bloating, no appetite and feel like vomiting. what are the possible problem to me ?

Hi Doctors, Good days to you all. I am 31 years old, 55kg and 170cm. My weight was 44kg 2 years back. I toke up gym and weight last year, taking protein powder and go gym regularly, and I gain 10kg. Now I had a problem with my stomach, every morning when I wake up I feel like vomiting, my stomach is bloating all the time and no appetite. All this make me feel weak and my weight reduce to 53kg now. Lunch time and dinner i dont feel like eating and I dont feel hungry for the whole day. May I know what are the possible problem to me ? Thanks and Regards, Khoon
Asked On : Tue, 15 Feb 2011
Answers:  1 Views:  285
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
welcome to h &m,
the bloating and decrease in the appetite is due to acidity in the stomach .for acidity problem best medicines available in homeopathy like lycopadium,carbo veg,china etc consult a homeo physician so that you can solve your problem.
take care.
Answered: Tue, 15 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor